Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v57.i2-3.10
8 pages

Integral Equations in the Problem on Longitudinal Slot Cone Excitation

V. A. Doroshenko
Kharkiv National University of Radio Engineering and Electronics, 14, Nauka Ave, Kharkiv, 61166, Ukraine
O. A. Remayeva
Kharkov National University of Radio Engineering and Electronics, 14, Lenin Ave, Kharkov, 61166, Ukraine

RÉSUMÉ

The work deals with a problem on longitudinal slot cone excitation. An algorithm is given for reducing the problem to solving the first kind singular integral equations. The algorithm is based on using Debye potentials and Kontorovich-Lebedev integral transform. Dirichlet and Neumann boundary problems for Debye potentials are considered. Singular equations are obtained, which have logarithmic and Cauchy singularities.


Articles with similar content:

SURFACE GREEN TENSORS IN THE THEORY OF MICROSTRIP ANTENNAS
Telecommunications and Radio Engineering, Vol.74, 2015, issue 18
V. N. Kochin
ON THE INTEGRAL TRANSFORM SOLUTION OF LAMINAR BOUNDARY LAYERS WITH DISTRIBUTED SUCTION
Hybrid Methods in Engineering, Vol.1, 1999, issue 2
Jian Su
Electromagnetic Wave Diffraction by a Longitudinally Slotted Cone
Telecommunications and Radio Engineering, Vol.58, 2002, issue 3&4
E. K. Semenova, V. A. Doroshenko
Digital Processing of Broadband Portraits in a Detection-Recognition Filter System
Telecommunications and Radio Engineering, Vol.54, 2000, issue 8-9
V. Ya. Bashkevich, V. I. Kurlovich, S. V. Shalyapin
J-Factorization of Rational Matrices which Have Zeros and Poles on Imaginary Axis
Journal of Automation and Information Sciences, Vol.33, 2001, issue 3
Vladimir B. Larin